Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

 Hello! I'm new to this site so I have no idea how any of this works. Anyways, I'm 16 years old. My doctor prescribed me 20 mg of accutane and I've been using it for 5 months. For the past week or two, my classmates, family, and friends have been telling me how my nose got much smaller. I don't think I've been this excited over anything in my life! I've seen people also say that accutane made their noses smaller (The difference is huge!).

I was wondering why does this happen? And also will my nose go back to its original size after Accutane or will it stay small? I asked my dermatologist and she said it depends, so I came here to ask you guys, did your nose change during accutane and did it stay the same after accutane or did it turn back to it's original size?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×